Some Hermite-Hadamard type inequalities for operator convex functions and positive maps

[img]
Preview
Some_Hermite-Hadamar_type_inequalities.pdf - Published Version (432kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Some Hermite-Hadamard type inequalities for operator convex functions and positive maps. Special Matrices, 7 (1). pp. 38-51. ISSN 2300-7451

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/38729
DOI https://doi.org/10.1515/spma-2019-0005
Official URL https://www.degruyter.com/view/j/spma.2019.7.issue...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Hermite-Hadamard type inequality; operator functions; operator convex; power function; logarithm
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login